Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Continuous rings with ACC on essentials are Artinian

Authors: S. K. Jain, S. R. López-Permouth and S. Tariq Rizvi
Journal: Proc. Amer. Math. Soc. 108 (1990), 583-586
MSC: Primary 16A34; Secondary 16A35
MathSciNet review: 993754
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that a left continuous ring with ascending chain condition on essential left ideals is left artinian.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A34, 16A35

Retrieve articles in all journals with MSC: 16A34, 16A35

Additional Information

PII: S 0002-9939(1990)0993754-0
Keywords: Continuous rings, self-injective rings, chain conditions, essential left ideals
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia